Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Afteraccutane

Post log- acne IMMEDIATELY after accutane

I figured there'd be alot of people who've gone through accutane in this section of the forums.

After 5 long months on accutane, i finally got off about 2 weeks ago. 3 days after I got off accutane, I started getting tiny dry pimples and whiteheads around the mouth.

Some of these little dry pimples also appeared in other areas of the face. It's been about 10 days and it still hasn't cleared up.

Most of these occur in areas that have been really dry during the accutane. The acne is not blatant, but around my mouth there are probably at least 20 tiny little pimples and whiteheads. This never happened before accutane.

Is this normal? will this subside? Or have my last 5 months been for naught?

Just a lil depressed right now .

Share this post


Link to post
Share on other sites

It could pass. The effects of 'tane still are around for about a month or so after the medicine is completely out of your system. Not really sure why, though.

Did your doc put you on anything for maintenance? I'm on Tazorac .1% cream. My doc was pretty adamant that I use something to "maintain" my results. I've been off of 'tane for over 5 weeks now, and things are still good.

Hope this breakout goes away soon. Have you tried some BP for it?

Share this post


Link to post
Share on other sites

It could pass. The effects of 'tane still are around for about a month or so after the medicine is completely out of your system. Not really sure why, though.

Did your doc put you on anything for maintenance? I'm on Tazorac .1% cream. My doc was pretty adamant that I use something to "maintain" my results. I've been off of 'tane for over 5 weeks now, and things are still good.

Hope this breakout goes away soon. Have you tried some BP for it?

I was one of the lucky ones who reacted REALLY fast to the accutane. I was basically clear after the first month. Never really had any acne after that.

It looks like it's starting to go away a lil bit. the pimples get really hard and stay there for a little while. They're also so tiny it's somewhat hard to see in the mirror. I guess I'll wait another week or so, and if it gets worse I'll talk to my derm.

I seriously had high hopes to be carefree about my skin after accutane :(.

Share this post


Link to post
Share on other sites

if they get irritated or itchy it could be eczema...try applying some mild hydrocortisone to them for a couple of days (not alot!! and not for too many days!!) if that doesn't help...go see your derm.

Share this post


Link to post
Share on other sites

if they get irritated or itchy it could be eczema...try applying some mild hydrocortisone to them for a couple of days (not alot!! and not for too many days!!) if that doesn't help...go see your derm.

Thanks for your reponses.

Eczema is the stuff people usually have on their arms right? I've been applying eucerin renewal AH lotion everday, and it's not very itchy.

I'm kinda afraid to apply more topicals because Accutane is supposed to linger and i dont want to irritate my skin further by putting on BP, which will take another few weeks to start taking effect.

today marks the 2nd week since I've been off accutane. I read in someone else's log that their ezcema after accutane went away a little after a month after stopping accutane. I'll give it another week or so and see if it gets better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×